# SDR FDEA201406011245

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 58,481 hours, 11,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSP SUSPECT CRACK RT WING LE PANEL INBD RADIUS OF SLAT DRIVE MECHANISM DOOR CUT OUT.  VERIFIED AREA TO BE CRACKED IAW NDT SPM PART 6.  CRACK IS MARKED WITH PERMANENT MARKER.  CUT OUT DAMAGE  IAW SRM 57-40-02.  NEED  NDT TO INSPECT FOR DAMAGE REMOVAL.  HFEC INSPECTED DAMAGE CUT OUT IAW NDT SPM 06-10-01, NO DEFECTS NOTED.  FABRICATED DOUBLER FROM .063" 6AL4V TI MP2338177 & FILLER FROM .090" 7075-T6 AL MP1681501 IAW SRM 57-40-02 REPAIR 7.  NEED OK TO INSTALL.  REPAIRED IAW SRM 57-40-02 FIGURE 202.
